This is absolutely a question you will want to ask your doctor. Both of these substances increase sleepiness so I would think that you would have more sedation than normal.
The University of Maryland Medical Center has some good information about insomnia medications and supplements.
I personally have taken melatonin with benadryl as the melatonin gets me to sleep and benadryl keeps me asleep. But do not take these together without first consulting with your doctor. Be safe and ask first.
Thank you for your question.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.